MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR
Model Number LC525IM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The "date of event" was not provided.The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges padding in arm is very little and has caused injury to ribs.
 
Additional Manufacturer Narrative
(b)(4) rep confirmed nothing wrong with chair.Chair was in recline and the end user was leaning over to pick something up off the floor exposing here ribs to a portion of the chair that does not have padding.Rep has given her a set of arm covers so padding can be added and used when chair is in full recline.
 
Event or Problem Description
Alleges padding in arm is very little and has caused injury to ribs.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
ELECTRIC POSITIONING CHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key8884137
Report Number2530130-2019-00096
Device Sequence Number16823328
Product Code INO
UDI-Device Identifier00606509400107
UDI-Public00606509400107
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLC525IM
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;